An interpolation inequality involving Hölder norms.

Kufner, Alois; Wannebo, Andreas

Georgian Mathematical Journal (1995)

  • Volume: 2, Issue: 6, page 603-612
  • ISSN: 1072-947X

How to cite


Kufner, Alois, and Wannebo, Andreas. "An interpolation inequality involving Hölder norms.." Georgian Mathematical Journal 2.6 (1995): 603-612. <>.

author = {Kufner, Alois, Wannebo, Andreas},
journal = {Georgian Mathematical Journal},
keywords = {interpolation inequality; Lebesgue norm; Hölder norm},
language = {eng},
number = {6},
pages = {603-612},
publisher = {Walter de Gruyter},
title = {An interpolation inequality involving Hölder norms.},
url = {},
volume = {2},
year = {1995},

AU - Kufner, Alois
AU - Wannebo, Andreas
TI - An interpolation inequality involving Hölder norms.
JO - Georgian Mathematical Journal
PY - 1995
PB - Walter de Gruyter
VL - 2
IS - 6
SP - 603
EP - 612
LA - eng
KW - interpolation inequality; Lebesgue norm; Hölder norm
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.